# SDR FDEA201207052487

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 89,234 hours, 24,936 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SOON AFTER GEAR EXTENSION, RECEIVED A LEVEL 2  'ANTISKID FAIL' ALERT.  COMPLIED WITH QRH AND LANDED ACFT.  DURING ROLL-OUT, TOWER REPORTED THAT  AT LEAST ONE TIRE HAD FAILED.  CALLED FOR CRASH  TRUCK.  THEY REPORTED NO SEVERE DAMAGE, BUT THAT WE HAD 2 FAILED TIRES.   ACFT WAS TRACKING STRAIGHT DOWN THE RUNWAY WHEN TIRES FAILED.   REPLACED NR 1 & NR 5 WHEEL SPEED TRANSDUCERS IAW AMM 32-45-03-2.  C/W REJECTED TAKEOFF TEST. REINSTALLED LI, LO, RI, & RO HUBCAPS REF M/M 27-60-00-5 PERFORMED ANTISKID ALERT TEST REF M/M 32-45-03-2. ALL TEST NORMAL.  ACFT OK FOR SERVICE.
